• Fuzzy Minimal and Maximal δ-Open Sets

    Author(s):
    Kirubaharan D. R., Joseph S (see profile)
    Date:
    2022
    Subject(s):
    Fuzzy logic, Fuzzy mathematics, Fuzzy sets
    Item Type:
    Article
    Tag(s):
    Fuzzy, Mathematics, Mathematics Education
    Permanent URL:
    https://doi.org/10.17613/wz16-na42
    Abstract:
    The aim of this article is to introduce fuzzy minimal δ-open and fuzzy maximal δ-open sets in fuzzy topological space. Further, we investigate some properties with these new sets.
    Notes:
    Joseph, S, and D. R. Kirubaharan. “Fuzzy Minimal and Maximal δ-Open Sets.” Creative Mathematics and Informatics 31, no. 2 (2022): 195–200. https://doi.org/10.37193/CMI.2022.02.05.
    Metadata:
    Published as:
    Journal article    
    Status:
    Published
    Last Updated:
    3 months ago
    License:
    Attribution
    Share this:

    Downloads

    Item Name: pdf fuzzy-minimal-and-maximal-delta-open-sets-creat.-math.-inform..pdf
      Download View in browser
    Activity: Downloads: 46